Hair Shedding After Stopping Birth Control Pill | HairLossTalk Forums

Hair Shedding After Stopping Birth Control Pill

Discussion in 'Tell Your Story' started by User1993, Apr 1, 2018.

  1. User1993

    User1993 New Member My Regimen

    Joined:
    Apr 1, 2018
    Messages:
    11
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi,

    I know there are already topics about hair shed and bcp but I am starting to really get worried about my situation. I started taking bcp about 5 years ago and decided to stop last year in October. It has now been 6 month shedding and i can't see that it is slowing down.
    Few months ago i went to see my gynecelogist and basically he told me that bcp does not affect hair and it is all in my head + it is not possible that bcp causes hair loss and if i think that stopping it caused this shedding, then start again. I was so angry because i hoped to get some help or some information/tests taken. I got blood test later when i went to my doctor and it was ok. I have lost so much hair and my scap is showing now so much that i dont know how to style my hair anymore. Only positive thing is that i can see some regrowth, but it is not as much as it should be.
    Please, can someone shear their story. How long did you shed after stopping bcp? Did all your hair grew back? I am getting really stressed out.
    Thank you.
     
  2. User1993

    User1993 New Member My Regimen

    Joined:
    Apr 1, 2018
    Messages:
    11
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I forgot to mention that i am 25 years old and i had problem with hair shedding when i was about 17-18. But back then it was due to stress and it was not so noticeable. It was like all over my head, but there was nothing i should have hide. It was just bit thinner. Right now it is more on the crown/temples/front hairline.
    Today was my low point since beginning of March i saw that the shedding decreased quite a lot and i was feeling that it is finally over but now it has began again like from the beginning...
     
  3. Jhair123

    Jhair123 New Member My Regimen

    Joined:
    May 21, 2018
    Messages:
    17
    Likes Received:
    1
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi, I am in a very similar situation. Going off birth control can be stressful to your body, which (I think) could lead to Telogen Effluvium. I found this girl on YouTube and her vids have helped give me hope as she made it through this. This video is about hair styles for when ur hair is thin, and she has a bunch of other good ones on her channel. Hope they can help, don’t loose hope!
     

Share This Page